Journal of Differential Geometry

Contraction of convex hypersurfaces by their affine normal

Ben Andrews

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 43, Number 2 (1996), 207-230.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214458106

Digital Object Identifier
doi:10.4310/jdg/1214458106

Mathematical Reviews number (MathSciNet)
MR1424425

Zentralblatt MATH identifier
0858.53005

Subjects
Primary: 58E15: Application to extremal problems in several variables; Yang-Mills functionals [See also 81T13], etc.
Secondary: 53A07: Higher-dimensional and -codimensional surfaces in Euclidean n-space

Citation

Andrews, Ben. Contraction of convex hypersurfaces by their affine normal. J. Differential Geom. 43 (1996), no. 2, 207--230. doi:10.4310/jdg/1214458106. https://projecteuclid.org/euclid.jdg/1214458106


Export citation